I've never been too good about changing my injection sites; my legs started to bleed everytime and arms was difficult for me, so I stuck to my stomach and hips (mostly stomach). I know they said rotate your spots - and I did, but I didnt have alot to rotate with. Anywho, for awhile now I have had to bulges in my stomach from where I give my shots. I know it's not fat bulges because it's hard in certain areas (scar tissue?) and at my skinniest it bulges out. I went to go give my shot a few times and after I started pressing the plunger thingy down it would stop, like it was blocked from going in. I took the syringe out and all that I had put in me went back-firing, sqaurting out of stomach (that sounds funny). It aslo itches alot. So I was wondering if any of you have experienced the same thing, or am I just horrible at giving injections after 13 years? Thank you!
Next Discussion: Concerned Doctors »